# SDR J192001F00000

- Difficulty date: August 15, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N4178W
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257178
- Engine: Lyc TIO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Baffle
- Condition: Out Of Position
- Location: Engine
- Part time: 197 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PROPELLER RPM LEVER NOT MOVEABLE IN CRUISE FLIGHT, BUT BECAME MOVEABLE AS SPEED DECREASED FOR LANDING AND NO FAULT APPARENT ON GROUND.  ENGINE CYLINDER BAFFLE (PART NUMBER 85565-019) FOUND TO BE FOWLING ON GOVERNOR CONTROL ARM DUE TO FORWARD MOVEMENT OF BAFFLE IN FLIGHT.  PIPER KIT 766-684 EMBODIED IAW SB1049.  IT IS CONSIDERED THAT THIS DEFECT SHOULD BE MADE THE SUBJECT OF AN AD AS IT COULD HAVE LED TO LOSS OF PROPELLER RPM CONTROL IN FLIGHT.
